# SDR RAIA00705040

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 16,401 hours, 14,362 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 5535 - STL - NR 2 ENGINE WILL NOT START.  MAINTENANCE DEFERRED APU PER MEL.
